A case of necrotizing vasculitis with panniculitis, during sorafenib treatment for hepatocellular carcinoma, appeared in disease progression

Michele Panebianco, Moira Ragazzi, Nuria Maria Asensio, Maria Pagano, Roberta Gnoni, Corrado Boni

Research output: Contribution to journalArticlepeer-review

Abstract

Hepatocellular carcinoma (HCC) is the sixth most common cancer worldwide and is the third most common cause of death from cancer. Sorafenib is the only drug which improves survival in first line advanced HCC. Sorafenib has been associated with several dermatologic toxicities and toxic effects have been related to a better treatment response. We report the case of a well-circumscribed panniculitis and necrotizing vasculitis due to sorafenib, appeared in disease progression in a man affected by advanced HCC.

Original languageEnglish
Pages (from-to)E121-E124
JournalJournal of Gastrointestinal Oncology
Volume5
Issue number6
DOIs
Publication statusPublished - 2014

Keywords

  • Hepatocellular carcinoma (HCC)
  • Panniculitis
  • Sorafenib

ASJC Scopus subject areas

  • Oncology
  • Gastroenterology

Fingerprint Dive into the research topics of 'A case of necrotizing vasculitis with panniculitis, during sorafenib treatment for hepatocellular carcinoma, appeared in disease progression'. Together they form a unique fingerprint.

Cite this